International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 311-318
Estimates of logarithmic coefficients of univalent functions
Department of Mathematics, The Pennsylvania State University, Mont Alto Campus, Mont Alto 17237-9703, Pennsylvania, USA
Received 7 November 1991; Revised 19 June 1992
Copyright © 1993 Stephen M. Zemyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we derive some consequences of Milin's inequallty for the
logarithmic coefficients of a univalent function by exploiting a reformulation of